# SDR MALA040745

- Difficulty date: November 29, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 16,633 hours, 18,471 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 13051002
- Part serial: 533
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUX HEAT HAS BURNING SMELL COMING FROM FWD HEATER BOX.  DEFERRED AUX HEATERS PER MEL 21-40-1 (D).  MAINTENANCE REPLACED AUX HEATER PN 1305100-2, SN/OFF 533, SN/ON 518. IAW MM CHAP 21.  REMOVED FROM DMR, MXC NOTIFIED.
